# SDR DALA2019122657547

- Difficulty date: December 25, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 77,724 hours, 14,148 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1809
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1809.5 BULKHEAD OUTER FRAME BETWEEN STRINGERS 13AR TO  20R WAS FOUND CRACKED .   THE FRAME WAS REPAIRED IAW PRI 583489-14, REV 0.   PRI583489-14 REV 1.PRI583489-14 REV 2.
